# SDR YV3R2019082900167

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N62HT
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13709
- Aircraft time: 3,062 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 1328
- Condition: Malfunctioned
- Location: Rpm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 IS INCONSISTENT (MALFUNCTIONING).
